GRACE and GRACE-FO Related Publications (no abstracts)

Sorted by DateSorted by Last Name of First Author

A modified acceleration-based monthly gravity field solution from GRACE data

Chen, Q., Shen, Y., Chen, W., Zhang, X., Hsu, H., and Ju, X., 2015. A modified acceleration-based monthly gravity field solution from GRACE data. Geophysical Journal International, 202:1190–1206, doi:10.1093/gji/ggv220.

Downloads

from the NASA Astrophysics Data System  • by the DOI System  •

BibTeX

@ARTICLE{2015GeoJI.202.1190C,
   author = {{Chen}, Q. and {Shen}, Y. and {Chen}, W. and {Zhang}, X. and {Hsu}, H. and {Ju}, X.},
    title = "{A modified acceleration-based monthly gravity field solution from GRACE data}",
  journal = {Geophysical Journal International},
 keywords = {Satellite geodesy, Geopotential theory, Time variable gravity},
     year = 2015,
    month = aug,
   volume = 202,
    pages = {1190-1206},
      doi = {10.1093/gji/ggv220},
   adsurl = {http://adsabs.harvard.edu/abs/2015GeoJI.202.1190C},
  adsnote = {Provided by the SAO/NASA Astrophysics Data System}
}

Generated by bib2html_grace.pl (written by Patrick Riley modified for this page by Volker Klemann) on Mon Nov 15, 2021 18:02:52

GRACE

Mon Nov 15, F.Flechtner